Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 140, NWS Paducah, KY

April 30, 20124 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 30, 2012, 3:43 PM CDT for 4 counties in Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2012, 3:43 PM CDT (20:43 UTC)
Expired
Apr 30, 2012, 4:15 PM CDT
In force
32 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Trigg County, KY

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:05 PM CDTTSTM WND DMG6 N Crofton, KYSEVERAL MAINLY SMALL TREES SNAPPED. ESTIMATED WIND OF 75 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 2:07 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
452 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS53 KPAH 302043
SVRPAH
KYC033-047-107-221-302115-
/O.NEW.KPAH.SV.W.0140.120430T2043Z-120430T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
343 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
  NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 415 PM CDT.

* AT 342 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF COBB...OR 8 MILES SOUTH OF DAWSON SPRINGS....MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  CROFTON...NORTONVILLE...MORTONS GAP...ST. CHARLES AND WHITE PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3727 8741 3703 8729 3695 8772 3710 8776
TIME...MOT...LOC 2043Z 240DEG 47KT 3707 8766
WIND...HAIL <50MPH 1.00IN

$$
2 follow-up statements
783 
WWUS53 KPAH 302052
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
352 PM CDT MON APR 30 2012

KYC033-302102-
/O.CAN.KPAH.SV.W.0140.000000T0000Z-120430T2115Z/
CALDWELL KY-
352 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CALDWELL COUNTY
IN WESTERN KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3696 8766 3715 8765 3727 8741 3703 8729
TIME...MOT...LOC 2052Z 240DEG 47KT 3713 8753

$$

KYC047-107-302115-
/O.CON.KPAH.SV.W.0140.000000T0000Z-120430T2115Z/
CHRISTIAN KY-HOPKINS KY-
352 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY
IN SOUTH CENTRAL KENTUCKY UNTIL 415 PM CDT...

AT 350 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF CROFTON...OR 8 MILES SOUTHEAST OF DAWSON SPRINGS...
MOVING NORTHEAST AT 55 MPH.

LAT...LON 3696 8766 3715 8765 3727 8741 3703 8729
TIME...MOT...LOC 2052Z 240DEG 47KT 3713 8753
WIND...HAIL <50MPH 1.00IN

$$
628 
WWUS53 KPAH 302102
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
402 PM CDT MON APR 30 2012

KYC047-107-302112-
/O.CAN.KPAH.SV.W.0140.000000T0000Z-120430T2115Z/
CHRISTIAN KY-HOPKINS KY-
402 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOPKINS COUNTY IN
NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. HOWEVER...PEA TO NICKEL SIZE HAIL MAY STILL OCCUR.

LAT...LON 3696 8766 3715 8765 3727 8741 3703 8729
TIME...MOT...LOC 2102Z 240DEG 47KT 3719 8739

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:10 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 30, 3:10 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
310 PM CDT MON APR 30 2012

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 310 PM CDT MON APR 30 2012

MAIN AREA OF THUNDERSTORMS IS BEHAVING ITSELF QUITE WELL SO FAR.
THE INSTABILITY SEEMS TO BE HAVING A HARD TIME STANDING UP TO THE
SHEAR...AS THE STORMS ARE LEANING SIGNIFICANTLY DOWNSHEAR. AS
ORIGINALLY THOUGHT 0-3KM HELICITY IS NOT GREAT ENOUGH TO SUPPORT
UPDRAFT ROTATION...SO WE HAVE A JUMBLED MESS ON RADAR. EXPECT THAT
THE MAIN BAND OF CONVECTION WILL BE EAST OF THE AREA BY 00Z.

IN THE LAST HOUR SOME ISOLATED SHOWERS HAVE DEVELOPED NEAR THE
ACTUAL SURFACE BOUNDARY FROM NEAR KSAR TO NEAR KPOF. WILL NEED TO
ADJUST HOURLY POPS TO ACCOUNT FOR THIS DEVELOPMENT...BUT DO NOT
FEEL THAT IT WILL BLOSSOM INTO ANYTHING SIGNIFICANT AS IT TRIES TO
MOVE EAST INTO SOUTHERN ILLINOIS...WHERE THE AIRMASS IS WORKED
OVER.

AS FOR TONIGHT...THE EVENING SHOULD BE MOSTLY DRY AS THE AREA IS
IN BETWEEN MID-LEVEL IMPULSES. HOWEVER...12Z GUIDANCE CONTINUES TO
SURGE SHOWERS AND THUNDERSTORMS BACK ACROSS MUCH OF THE AREA
OVERNIGHT. THE GFS SOLUTION SEEMS REASONABLE...AS THE IMPULSE IS
EXPECTED TO FIRE UP CONVECTION OVER WESTERN KANSAS BY 00Z. LATEST
SATELLITE IMAGERY AND METARS INDICATE THAT THE AIRMASS IS
RECOVERING OVER NORTHERN OKLAHOMA...SO WOULD NOT EXPECT THE
CONVECTION TO BE SUPPRESSED TOO FAR SOUTH TO IMPACT OUR REGION.
THE THUNDERSTORMS SHOULD NOT BE SEVERE...BUT LOCALLY HEAVY
RAINFALL WILL BE A CONCERN.

SHOULD SEE THE CONVECTION LINGER OVER THE AREA FOR MUCH OF
TUESDAY MORNING...AND THEN SHIFT OFF TO THE NORTHEAST OF THE AREA
THROUGH THE AFTERNOON. DESTABILIZATION WILL BE DIFFICULT TO
ACHIEVE WITH ONGOING CONVECTION AND ASSOCIATED CLOUD COVER OVER
THE ENTIRE REGION THROUGH THE DAY...SO ONCE AGAIN WOULD NOT EXPECT
SEVERE WEATHER. LOCALLY HEAVY RAINFALL WILL BE A CONCERN TUESDAY
MORNING. HIGH TEMPERATURES TUESDAY WILL BE DEPENDENT ON HOW LONG
THE CLOUDS AND PRECIPITATION LINGER OVER THE REGION. TRIED TO SHOW
A DECENT GRADIENT FROM SOUTHWEST TO NORTHEAST...BUT IT MAY NOT BE
TIGHT ENOUGH.

ALL MODEL GUIDANCE IS IN AGREEMENT IN AN UPPER LEVEL RIDGE
BUILDING BACK OVER THE AREA FROM THE SOUTHEAST TUESDAY NIGHT
THROUGH WEDNESDAY. THIS SHOULD EFFECTIVELY SHUT OFF THE
PRECIPITATION OVER THE REGION FOR MID-WEEK. WITH GUSTY SOUTHWEST
WINDS AND PLENTY OF SUNSHINE EXPECTED...TEMPERATURES WILL FEEL MORE LIKE
JULY THAN EARLY MAY...WITH HIGHS IN THE UPPER 80S. PERSISTENT
SOUTH WINDS AND DEWPOINTS IN THE 60S WILL KEEP THINGS MILD AT
NIGHT THROUGH THE PERIOD.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 310 PM CDT MON APR 30 2012

THE MED RANGE MODELS AND THEIR ENSEMBLE MEANS SUGGEST THAT THE PAH
FCST AREA WILL BE UNDER A MOIST WARM ADVECTION REGIME WITH HIGH SFC
PRESSURE OVER THE SERN CONUS AND SWRLY FLOW IN THE MID LEVELS OVER
US INITIALLY...FOLLOWED BY RIDGING. THIS SHOULD PROVIDE WARMER THAN
AVERAGE TEMPS AND SOME SCATTERED TO WIDELY SCATTERED SHOWER AND TSTM
DEVELOPMENT ESPECIALLY IN THE AFTERNOONS AND EVENINGS WHEN THE
ATMOSPHERE IS MOST UNSTABLE. THERE SHOULD NOT BE ANY SFC FEATURES
ACTUALLY MOVING THROUGH OUR REGION THROUGH DAY 7... HOWEVER...SHRTWV
ENERGY IN THE NERN STATES MAY CAUSE SOME MID LEVEL HEIGHT FALLS BY
DAY 7 /MON/ AND A SLIGHTLY HIGHER CHANCE OF DEEP MOIST CONVECTION...
POSSIBLY FOCUSED OVER THE NERN QUADRANT...NEAR AN APPROACHING NW TO
SE BAROCLINIC ZONE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1223 PM CDT MON APR 30 2012

A NICE LINE OF THUNDERSTORMS...GETTING GOING OVER SOUTHEAST MISSOURI
AS OF 17Z...SHOULD BE IMPACTING KCGI AT THE BEGINNING OF THE
PERIOD. THIS LINE SHOULD QUICKLY PUSH EASTWARD THROUGH THE REGION
THROUGH THE AFTERNOON. WOULD NOT EXPECT IT TO IMPACT THE TAFS FOR
MUCH MORE THAN AN HOUR...UNLESS A SIGNIFICANT STRATIFORM AREA
DEVELOPS. FOR NOW HAVE A 2 HOUR WINDOW OF MVFR CONDITIONS IN A
TEMPO AT EACH SITE. WOULD EXPECT IT TO BE EAST OF KOWB BY 00Z.
LEFT A COUPLE HOURS OF VFR SHRA BEHIND THE CONVECTION TO ACCOUNT
FOR POTENTIAL STRATIFORM RAIN AREA.

GUSTY SOUTHWEST WINDS UP TO 25 KTS CAN BE EXPECTED AHEAD OF THE
STORMS. WOULD EXPECT WINDS TO VEER A BIT AND WEAKEN BEHIND THE
STORMS.

THE MODELS CONTINUE TO BRING MORE CONVECTION BACK INTO THE AREA
LATE TONIGHT INTO TUESDAY MORNING. NOT SO SURE ABOUT THIS...SO
JUST MENTIONED A VFR SHOWER FROM NEAR SUNRISE THROUGH THE MORNING
IN THE WEST...AND FROM MID MORNING ON IN THE EAST. COULD SEE SOME
GUSTY WINDS DEVELOP TUESDAY MORNING IF PRECIPITATION DOES NOT
DEVELOP.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...DRS
LONG TERM....DB
AVIATION.....DRS
Hazardous weather outlook, Apr 30, 11:12 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1112 AM CDT MON APR 30 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1112 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE REGION THIS AFTERNOON. DEVELOPMENT WILL BEGIN OVER SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS THROUGH THE MIDDLE PART OF THE
DAY...AND THEN SHIFT EASTWARD THROUGH THE AFTERNOON. THUNDERSTORMS
WILL MOVE EAST OF THE AREA EARLY THIS EVENING.

A FEW SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON...MAINLY
ACROSS SOUTHERN ILLINOIS AND THE EVANSVILLE TRI STATE AREA. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS...ALONG WITH
LOCALLY HEAVY RAINFALL.

MORE THUNDERSTORMS MAY MOVE EAST INTO THE REGION LATE TONIGHT.
LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A GOOD CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE REGION
TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED...BUT
LOCALLY HEAVY RAINFALL WILL BE A CONCERN.

ON AND OFF CHANCES OF THUNDERSTORMS ARE IN THE FORECAST THURSDAY
THROUGH SUNDAY. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED MAINLY ACROSS SOUTHERN
ILLINOIS AND THE EVANSVILLE TRI STATE AREA THIS AFTERNOON.

DRS

In the hours before

Special weather statement, Apr 30, 3:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
326 PM CDT MON APR 30 2012

KYZ011>013-016-017-302115-
CALDWELL KY-CHRISTIAN KY-HOPKINS KY-LYON KY-TRIGG KY-
326 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOPKINS COUNTY IN
NORTHWEST KENTUCKY...AND CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY...AND SOUTHERN CALDWELL...TRIGG AND SOUTHEASTERN LYON
COUNTIES IN WESTERN KENTUCKY UNTIL 415 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDDYVILLE TO 6 MILES
SOUTH OF CANTON...AND MOVING EAST AT 45 MPH.

PEA TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. PEA SIZE
HAIL WAS REPORTED AT GOLDEN POND AT 315 PM. IN ADDITION...TORRENTIAL
DOWNPOURS WILL REDUCE VISIBILITIES DOWN TO LESS THAN A MILE AT
TIMES...AND CAUSE PONDING OF WATER ON THE ROADWAYS.C

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  CADIZ...HOPKINSVILLE...COBB...CROFTON...PEMBROKE AND HAWKINS.

CW
Special weather statement, Apr 30, 3:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
328 PM CDT MON APR 30 2012

KYZ011>013-016-017-302115-
CALDWELL KY-CHRISTIAN KY-HOPKINS KY-LYON KY-TRIGG KY-
328 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOPKINS COUNTY IN
NORTHWEST KENTUCKY...AND CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY...AND SOUTHERN CALDWELL...TRIGG AND SOUTHEASTERN LYON
COUNTIES IN WESTERN KENTUCKY UNTIL 415 PM CDT...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDDYVILLE TO 6 MILES
SOUTH OF CANTON...AND MOVING EAST AT 45 MPH.

PEA TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. PEA SIZE
HAIL WAS REPORTED AT GOLDEN POND AT 315 PM. IN ADDITION...TORRENTIAL
DOWNPOURS WILL REDUCE VISIBILITIES DOWN TO LESS THAN A MILE AT
TIMES...AND CAUSE PONDING OF WATER ON THE ROADWAYS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  CADIZ...HOPKINSVILLE...COBB...CROFTON...PEMBROKE AND HAWKINS.

CW
Special weather statement, Apr 30, 3:40 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CDT MON APR 30 2012

INZ082-087-088-KYZ018-019-302130-
DAVIESS KY-HENDERSON KY-PIKE IN-SPENCER IN-WARRICK IN-
340 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WARRICK...SOUTHEASTERN
PIKE AND SPENCER COUNTIES IN SOUTHWEST INDIANA...AND EXTREME
NORTHEASTERN HENDERSON AND NORTHERN DAVIESS COUNTIES IN NORTHWEST
KENTUCKY UNTIL 430 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINSLOW INDIANA TO
STANLEY KENTUCKY...AND MOVING NORTHEAST AT 45 MPH.

PEA TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...TORRENTIAL DOWNPOURS WILL REDUCE VISIBILITIES DOWN TO
LESS THAN A MILE AT TIMES...AND CAUSE PONDING OF WATER ON THE
ROADWAYS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  ROCKPORT...DALE...GRANDVIEW...SANTA CLAUS...TENNYSON...GENTRYVILLE
  AND CHRISNEY.

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.